Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 136, NWS Lincoln, IL

October 19, 2016Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Oct 19, 2016, 8:24 PM CDT for Effingham County, Jasper County, Illinois. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2016, 8:24 PM CDT (01:24 UTC)
Expired
Oct 19, 2016, 8:55 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 8:30 PM CDTHAIL 1Altamont, ILPUBLIC REPORT VIA KTVI-TV IN ST LOUIS.
Oct 19, 8:34 PM CDTHAIL 12 Ene Altamont, ILQUARTER SIZED HAIL REPORTED IN KEPTOWN...RELAYED VIA WAND-TV
Oct 19, 8:40 PM CDTHAIL 1Effingham, IL
Oct 19, 8:41 PM CDTHAIL 1Effingham, ILSWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

138 
WUUS53 KILX 200124
SVRILX
ILC049-079-200230-
/O.NEW.KILX.SV.W.0136.161020T0124Z-161020T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  CENTRAL EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 930 PM CDT

* AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ALTAMONT...OR 8 MILES SOUTHWEST OF EFFINGHAM...MOVING EAST AT 35
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...NEWTON...ALTAMONT...TEUTOPOLIS...WATSON...DIETERICH...
  WILLOW HILL...MONTROSE...WHEELER...HIDALGO...HUNT CITY...YALE...
  ROSE HILL...SAM PARR STATE PARK...ELLIOTSTOWN...GILA...
  HEARTVILLE...EFFINGHAM COUNTY AIRPORT AND ALTAMONT RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 148 AND 159.
 INTERSTATE 70 BETWEEN MILE MARKERS 81 AND 93...AND BETWEEN MILE
MARKERS 99 AND 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3907 8878 3917 8842 3917 8803 3898 8799
      3896 8875
TIME...MOT...LOC 0124Z 259DEG 32KT 3904 8867 

HAIL...1.00IN
WIND...<50MPH
 
$$

SHIMON
3 follow-up statements
438 
WWUS53 KILX 200136
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT WED OCT 19 2016

ILC049-079-200230-
/O.CON.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
836 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN JASPER AND NORTHEASTERN EFFINGHAM COUNTIES...

AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WATSON...OR
NEAR EFFINGHAM...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. AT 832 PM...ONE INCH HAIL WAS REPORTED 2 MILES
         ENE OF ALTAMONT. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...TEUTOPOLIS...WATSON...DIETERICH...MONTROSE...WHEELER...
HIDALGO...HUNT CITY...YALE...ROSE HILL...SAM PARR STATE PARK...
GILA...HEARTVILLE AND EFFINGHAM COUNTY AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 151 AND 159.
 INTERSTATE 70 BETWEEN MILE MARKERS 87 AND 93...AND BETWEEN MILE
MARKERS 99 AND 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3910 8867 3917 8842 3917 8803 3901 8800
      3900 8864
TIME...MOT...LOC 0135Z 259DEG 32KT 3906 8855 

HAIL...1.00IN
WIND...<50MPH
 
$$

SHIMON
049 
WWUS53 KILX 200146
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT WED OCT 19 2016

ILC049-079-200230-
/O.CON.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
846 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN JASPER AND NORTHEASTERN EFFINGHAM COUNTIES...

AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIETERICH...OR
NEAR EFFINGHAM...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 840 PM...ONE INCH HAIL WAS
         REPORTED IN EFFINGHAM AND 1 MILE WEST OF EFFINGHAM.. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
TEUTOPOLIS...DIETERICH...MONTROSE...WHEELER...HIDALGO...YALE...
ROSE HILL AND GILA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 100 AND 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 3914 8852 3917 8842 3917 8803 3910 8802
      3902 8844
TIME...MOT...LOC 0145Z 259DEG 32KT 3908 8843 

HAIL...1.00IN
WIND...<50MPH
 
$$

SHIMON
830 
WWUS53 KILX 200155
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT WED OCT 19 2016

ILC049-079-200205-
/O.CAN.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
855 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER AND
NORTHEASTERN EFFINGHAM COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 3914 8852 3917 8842 3917 8803 3910 8802
      3902 8844
TIME...MOT...LOC 0152Z 259DEG 32KT 3910 8832 

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 7:03 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 19, 7:03 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
703 PM CDT WED OCT 19 2016

.SHORT TERM...(This evening through Thursday)
ISSUED AT 250 PM CDT Wed Oct 19 2016

19z/2pm surface analysis shows stationary frontal boundary extending
from southern Indiana southwestward into the Ozarks.  Several
clusters of thunderstorms have developed along/north of the boundary
this afternoon, with the first cluster currently tracking across the
SE KILX CWA.  Additional storms are noted further upstream around
St. Louis and across southwest Missouri.  This convection will track
E/NE along the front and continue to impact mainly the southeast
half of the CWA tonight.  Given a frontal position slightly further
north than previously forecast, have expanded higher PoPs further
northward as well.  While minimal elevated instability exists across
all of central Illinois tonight, the highest values remain focused
closer to the baroclinic zone.  As a result, have limited likely to
categorical PoPs and thunder mention to locations along and
southeast of a Springfield to Champaign line.  Further northwest,
have only gone with chance PoPs for showers.  Overnight lows will
range from the upper 40s far northwest around Galesburg to the upper
50s south of I-70.

As low pressure tracks along the frontal boundary into the Ohio
River Valley, precip chances will gradually decrease from west to
east across the region on Thursday.  Will continue likely to
categorical PoPs along/east of I-57 through the morning, then will
decrease to just chance by afternoon before the showers taper off
and completely come to an end by evening.  Total rainfall with this
system will be heaviest along the I-70 corridor where amounts of
1.50 to 1.75 will be common.  Amounts will steadily drop off further
northwest, with just a couple hundredths of an inch expected from
the Peoria area northward.  Skies will initially be overcast
Thursday morning, then will become mostly sunny along/west of I-55
by afternoon.  Highs will generally be in the lower 60s, with cooler
upper 50s noted near the Indiana border where clouds/showers will
prevail throughout the day.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 250 PM CDT Wed Oct 19 2016

The upper level trough axis is forecast by all models to progress
east of the central/SE Illinois forecast area by Thursday evening
with subsidence and high pressure building into the area
subsequently. Northwesterly flow behind the departing trough will
bring in much cooler air...but also will keep a light breeze in
place through Thursday night. The lightest winds should be northwest
of the Illinois River nearest the approaching surface high pressure
center. As a result...patchy frost may develop by Friday morning
roughly northwest of a Havana to Bloomington line as temperatures
reach the mid 30s. Elsewhere...lows are expected to reach the upper
30s to lower 40s. Otherwise...slightly warmer temperatures and light
wind should prevent frost.

For Friday, clear skies, light winds, and cool temperatures are
expected as high pressure moves into the central IL area. Expect
highs in the mid to upper 50s, and lows Friday night near 40.

Fair weather will continue into early next week as high pressure
slowly slips into the southeastern U.S., upper level ridging builds
into the central U.S., and a warmer air mass begins to edge eastward
into the central IL area. Expect highs in the low to mid 60s
Saturday, and upper 60s to lower 70s Sunday through Tuesday...above
normal. Lows generally in the 40s to around 50...also slightly above
normal.

The next storm system to potentially impact the area looks to be
midweek according to a consensus of 12Z models. However...GFS and
ECMWF disagree on the amplitude of the responsible upper level wave
and therefore the speed of it's progression. GFS ensembles also
break down consistency by the middle of next week implying low
predictability. Therefore...have slowly spread chance PoPs into
forecast through the day Wednesday and kept the higher Pops toward
areas west of the Illinois River.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 700 PM CDT Wed Oct 19 2016

Showers will to affect the terminal sites overnight, and
especially this evening as low pressure makes its closest passage
near our southeast counties between 03z and 07z. Instability
parameters show low potential for thunderstorms near any TAF site,
so all mention of thunder was removed from this TAF issuance. The
best chances would be early this evening, but mainly south of
I-70.

VFR conditions are expected to prevail throughout the next 24
hours, with brief MVFR cloud conditions possible for DEC and CMI
tonight, per the latest HRRR. Have included a dip to MVFR OVC025
between 09z-14z at DEC and CMI. As the low tracks away from our
area tomorrow morning, rain chances will diminish from west to
east.

Winds will increase later tonight from the northeast, into
the 12-15kt range. Gusts are expected tomorrow from the north at
15g22kt at times, especially near our eastern terminals.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Onton
AVIATION...Shimon
Hazardous weather outlook, Oct 19, 3:29 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT WED OCT 19 2016

ILZ027>031-036-037-040-041-201100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
329 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PATCHY FROST WILL BE POSSIBLE EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-047>051-201100-
CASS-DE WITT-LOGAN-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-
329 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-052>057-061-201100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
329 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...HOWEVER
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-201100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
329 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY TONIGHT AS LOW PRESSURE TRACKS ALONG
A STALLED FRONTAL BOUNDARY OVER THE OHIO RIVER VALLEY. A FEW OF
THE STORMS COULD BECOME STRONG TO SEVERE DURING THE EVENING...WITH
GUSTY WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THURSDAY MORNING. NO
SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING.

BARNES

In the hours before

Special weather statement, Oct 19, 2:57 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT WED OCT 19 2016

ILZ068-073-192015-
LAWRENCE-CRAWFORD-
257 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD COUNTY
UNTIL 315 PM CDT...

AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALESTINE...OR 10 MILES SOUTHEAST OF ROBINSON...MOVING EAST AT
40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALESTINE AND CRAWFORD COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3889 8754 3888 8753 3886 8755 3885 8753
      3884 8763 3902 8767 3904 8758 3900 8758
      3899 8756 3899 8758 3897 8753 3896 8751
      3891 8753 3890 8752
TIME...MOT...LOC 1957Z 260DEG 37KT 3895 8756

ONTON
Special weather statement, Oct 19, 8:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
804 PM CDT WED OCT 19 2016

ILZ062-066-067-200200-
EFFINGHAM-JASPER-CUMBERLAND-
804 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND EFFINGHAM COUNTIES
UNTIL 900 PM CDT...

AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. ELMO...OR 13 MILES EAST OF VANDALIA...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...NEWTON...ALTAMONT...TEUTOPOLIS...WATSON...DIETERICH...
EDGEWOOD...STE. MARIE...WILLOW HILL...MONTROSE...WHEELER...HIDALGO...
MOCCASIN...MASON...HUNT CITY...YALE...ROSE HILL...LAKE SARA...
SAM PARR STATE PARK AND HEARTVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 144 AND 163.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3914 8880 3918 8802 3892 8798 3892 8881
TIME...MOT...LOC 0104Z 262DEG 38KT 3899 8884

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 8:04 PM CDTSpecial Weather StatementILXEffingham, Jasper56 min
Oct 19, 9:18 PM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby3 hr
Oct 20, 3:24 AM CDTAreal Flood AdvisoryILXColes, Cumberland, Douglas, Effingham, Moultrie, Shelby6 hr
Oct 20, 3:31 AM CDTAreal Flood AdvisoryILXClark, Crawford, Cumberland, Effingham, Jasper6 hr
Oct 20, 2:27 PM CDTFrost AdvisoryILXCass, Fulton, Knox, Marshall, Mason, Peoria and 4 more18 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.